Anglican identity and ecumenism

Journal article


Hannaford, R. 1995. Anglican identity and ecumenism. Journal of Ecumenical Studies. 32 (2), pp. 195-206.
AuthorsHannaford, R.
Year1995
JournalJournal of Ecumenical Studies
Journal citation32 (2), pp. 195-206
PublisherTemple University, Philadelphia
ISSN0022-0558
Publication dates
Print1995
Publication process dates
Deposited27 May 2011
Output statusPublished
Permalink -

https://repository.canterbury.ac.uk/item/85x4v/anglican-identity-and-ecumenism

  • 0
    total views
  • 0
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as